Jump to content

Photo

My Expirience With Antibiotics

acutane

4 replies to this topic

#1 Drummergurl4u

Drummergurl4u

    Junior Member

  • Members
  • Posts & Likes
    Posts: 47
    Likes: 4
About Me
  • Gender:Female
  • Location:west coast
  • Interests:Music, Dancing, I am the person in the center in my Profile pic
  • Joined: 17-January 12

Posted 12 February 2012 - 07:02 PM

I took every antibiotic for acne that I could, even attempted birth control, Some antibiotics gave me lasting side effects like heartburn, some creams caused me to get chemical burns. But I kept trying, Unfortunatley last summer my body created a mutated strain of acne that was immune to all antibiotics, including Retin-a and Benzil peroxide. And this strain of acne went haywire and covered my face, chest and back. So the only choice we had was to put me on acutane. I have been on it for three months now, and while I sitll have acne, all of the mutated strain seem to have gone away, my back is almost completley clear, and my chest is completley clear. You can see in my profile pic how clear my face has gotten.

Edited by Drummergurl4u, 12 February 2012 - 07:15 PM.


#2 Guest_Timehealsall_*

Guest_Timehealsall_*
  • Guests
  • Posts & Likes

Posted 12 February 2012 - 08:33 PM

how many different oral antibiotics did you try? How long did you try each antibiotic? Do you recall the dosages?

i appreciate it if you respond to me. thanks

#3 Drummergurl4u

Drummergurl4u

    Junior Member

  • Members
  • Posts & Likes
    Posts: 47
    Likes: 4
About Me
  • Gender:Female
  • Location:west coast
  • Interests:Music, Dancing, I am the person in the center in my Profile pic
  • Joined: 17-January 12

Posted 12 February 2012 - 10:30 PM

I took so many that I cannot remember, and my dermatoligist said the only antibiotics i hadn't tried i was allergic to. For each antibiotic I took it for at least 9 months, some i took for two years. The pill that gave me chronic heart burn I had only six months and I had heart burn even after I stoped taking it.

#4 Doddy46

Doddy46

    Junior Member

  • Members
  • Posts & Likes
    Posts: 81
    Likes: 13
About Me
  • Gender:Male
  • Location:Ontario, Canada
  • Interests:Guitar, weight lifting, hiking and video games just to name a few. Up untill recently pot smoking, but a bad case of tinnitus changed all that -_-. Please don't slam on marijuana, if it isnt for you, that's great, if it is, it causes no one any harm (unless your the lazy, unemployed, leech off family/friends/government type pothead...) in which case, CUT THAT SHIT OUT HIPPEE! GET A JOB.
  • Joined: 05-March 13

Achievements

     

Posted 12 April 2013 - 07:46 AM

I took so many that I cannot remember,

And I'm going to go on  hunch you've had your fair share of yeast infections also, ever since. Get a tightness feeling in your chest, and a stomach that makes excessive noise. CANDIDA OVERGROWTH. Number 1 cause: ANTIBIOTICS. your derm should be responsible for paying for all the monostat you most probably have to use now.....

 

Always good straight for the accuntane, don't fuck around with your gut flora, you've been building since birth, congrats, you killed it all....food sensitivities yet?

 

PS don't feel bad, me too.... Fucking doctors/derms.... 


Edited by Doddy46, 12 April 2013 - 07:50 AM.


#5 Drummergurl4u

Drummergurl4u

    Junior Member

  • Members
  • Posts & Likes
    Posts: 47
    Likes: 4
About Me
  • Gender:Female
  • Location:west coast
  • Interests:Music, Dancing, I am the person in the center in my Profile pic
  • Joined: 17-January 12

Posted 12 April 2013 - 01:05 PM

. Get a tightness feeling in your chest, and a stomach that makes excessive noise. CANDIDA OVERGROWTH. Number 1 cause: ANTIBIOTICS. your derm should be responsible for paying for all the monostat you most probably have to use now.....

THATS CRAZY! I have those symptoms, my stomach is always making noise and upset, and my chest always tight. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users